# SDR CALA2018032901052

- Difficulty date: March 29, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 77,080 hours, 29,617 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347079720202
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, FRAMES 58 - 59, STRINGER 43L, REPAIR SPLICE ANGLE AND THE STRINGER ARE CORRODED NEAR FWD AND AFT ENDS.   REMOVED AND REPLACED THE STRINGER REPAIR.
